# SDR COEA2011091402900

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 30,620 hours, 34,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB06
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR/ DISCREPANCY:  LT OUTBOARD LONGITUDINAL FLOORBEAM CRACKED AT AFT SIDE OF FRAME 25.  REPAIRED PER EMPIRE EO 5315-01.
